Welcome, Guest. Please login or register.
July 18, 2019, 02:43:39 am

Login with username, password and session length


Members
  • Total Members: 6110
  • Latest: EP_49
Stats
  • Total Posts: 54225
  • Total Topics: 4582
  • Online Today: 67
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 39
Total: 39

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Year after treatment with Harvoni and side effects  (Read 2903 times)

0 Members and 1 Guest are viewing this topic.

Offline chrismr222

  • Member
  • Posts: 4
Year after treatment with Harvoni and side effects
« on: April 24, 2017, 03:06:38 pm »
I was treated for Hep C in July 2016. Since that time I have a zero viral count. But there are side effects that have grown larger. I had a stroke prior treatment and I had blamed my stroke for the depression, weight gain, sever flu like sickness, and I didn't think too much about it until it became chronic. Then my roommate, (who was treated for Hep C with Horvoni)  developed the same illnesses. Then my friend came up with the exact condition and she was treated with Harvoni before me. How can all of us who were treated come up with the same illness post Harvoni. Honestly I have not felt well since treatment. I have had the flu a total of 5 times in the past six months, (had a shot to prevent this) I just think the side effects are to much per chance. Has anyone else had side effects post treatment?

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.